Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 182, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Aug 30, 2007, 6:04 PM EDT for Greene County, New York. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 30, 2007, 6:04 PM EDT (22:04 UTC)
- Expired
- Aug 30, 2007, 7:00 PM EDT
- In force
- 56 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
County Greene County, NY
The radar
The Albany radar (KENX), 27 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 30, 6:20 PM EDT | HAIL 1 | Greenville Center, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 30, 3:07 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.1 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 548 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 751 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KALY 302204
SVRALY
NYC039-302300-
/O.NEW.KALY.SV.W.0182.070830T2204Z-070830T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
604 PM EDT THU AUG 30 2007
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREENE COUNTY IN EAST CENTRAL NEW YORK...
* UNTIL 700 PM EDT
* AT 602 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13
MILES WEST OF COXSACKIE...OR ABOUT 16 MILES NORTHEAST OF HUNTER...
AND MOVING EAST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
COXSACKIE AND NEW BALTIMORE BY 700 PM EDT...
PLEASE REPORT HAIL SIZE... DAMAGING WINDS AND REPORTS OF TREES DOWN
TO THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4232 7417 4242 7417 4244 7396 4246 7382
4245 7378 4239 7380 4232 7378 4230 7378
4228 7379
TIME...MOT...LOC 2204Z 272DEG 9KT 4240 7405
$$
HWJIV1 follow-up statement
000
WWUS51 KALY 302230
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
628 PM EDT THU AUG 30 2007
NYC039-302300-
/O.CON.KALY.SV.W.0182.000000T0000Z-070830T2300Z/
GREENE NY-
628 PM EDT THU AUG 30 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHEASTERN GREENE COUNTY...
AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR GAYHEAD...OR ABOUT 11 MILES NORTHWEST OF CATSKILL...
MOVING EAST AT 10 MPH.
THERE HAS BEEN A REPORT OF DIME-SIZE HAIL IN GREENVILLE. WIRES HAVE
BEEN REPORTED DOWN ALONG WITH A GRASS FIRE IN FREEHOLD.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RESULT AND SURPRISE BY 635 PM EDT...
RESULT AND GRAPEVILLE BY 640 PM EDT...
GRAPEVILLE BY 645 PM EDT...
THREE TOWN BRIDGE AND EARLTON BY 650 PM EDT...
EARLTON...PARADISE HILL AND MEDWAY BY 655 PM EDT...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4232 7417 4242 7417 4242 7410 4243 7409
4244 7396 4243 7384 4245 7378 4239 7380
4230 7378 4230 7389
TIME...MOT...LOC 2228Z 272DEG 9KT 4234 7398
$$
HWJIVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 3:10 PM EDT, 2 hours 54 minutes earlier.
Area forecast discussion, Aug 30, 3:10 PM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION...AMENDED NATIONAL WEATHER SERVICE ALBANY NY 310 PM EDT THU AUG 30 2007 .SYNOPSIS... A COLD FRONT WILL CROSS THE REGION THIS EVENING INTO THE OVERNIGHT HOURS. THIS FRONT WILL SLOWLY SAG SOUTH AND EAST ON FRIDAY AS LARGE HIGH PRESSURE BUILDS FROM THE HUDSON BAY REGION OF CANADA TO TAKE CONTROL OF OUR WEEKEND FOR MOST...IF NOT ALL...OF THE UPCOMING HOLIDAY WEEKEND. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... A SEVERE THUNDERSTORM WATCH HAS JUST BEEN ISSUED FOR ALL COUNTIES EXCEPT CONNECTICUT AND THE LOWER MID HUDSON VALLEY (ULSTER AND DUTCHESS)...UNTIL 01Z. THUNDERSTORMS CONTINUE TO DEVELOP RIGHT ALONG AND AHEAD OF THE LEADING EDGE OF COOL AIR. A CELL IN NORTHEAST WARREN COUNTY QUICKLY PULSE TO A VIL OF 57 IN JUST A COUPLE OF SCANS THIS ACTUALLY WAS JUST AHEAD OF THE VIL OF THE DAY WHICH IS 54. SEVERE THUNDERSTORMS HAVE ALREADY BEEN ISSUED. (PLEASE REFER OUR INTERNET MAP FOR ALL CURRENT WARNINGS). CELLS LOOK TO BE POPPING OVER SCHOHARIE COUNTY AS THE CU FIELD LOOKS HEALTHY OVER THE HIGHER TERRAIN. LAPS SHOW SBCAPES APPROACHING 2000 J/KG OVER THE CATSKILLS WHERE THE ACTIVITY IS FORMING. THERE APPEARS TO BE A PRE-FRONTAL TROUGH AHEAD OF THE MAIN COLD FRONT WHICH IS HELPING TO TRIGGER THE CONVECTION. WITH MORE HEATING THAN EXPECTED...THE STORMS LOOK TO GROW ROBUST DESPITE A WEAK WIND FIELD. EXPECT ACTIVITY TO SLOWLY INCREASE DURING THE NEXT COUPLE OF HOURS. THE THE LOW LEVEL SHEAR IS WEAK SO WE ARE NOT LOOKING AT ANY REAL ORGANIZED LINE OF CONVECTION BUT MINI BOWS ARE CERTAINLY POSSIBLE ALONG WITH LARGE HAIL. ALSO...AS WE INCREASE THE WIND ALOFT...SOME ORGANIZATION IS POSSIBLE WITH TIME. THAT IS WHY THE SEVERE THUNDERSTORM WATCH WAS ISSUED. && .SHORT TERM /8 PM THIS EVENING THROUGH SUNDAY NIGHT/... ONCE WE LOOSE THE HEATING OF THE DAY...THE THREAT FOR ANY SEVERE...AND MOST THUNDER...SHOULD GO AWAY BY LATE EVENING. THE FRONT WHICH WILL STILL INTERACT WITH THE RR REGION OF THE UPPER JET...WILL TEND TO STALL BRIEFLY...AND COULD FORM A VERY WEAK BAROCLINIC LEAF OF ENHANCED CLOUDS AND PERHAPS A LITTLE RAIN...MAINLY SOUTH AND EAST OF OUR REGION. WILL LINGER POPS INTO THE OVERNIGHT MOST PLACES...AND EVEN SLIGHT POPS TO OUR SOUTH FOR FRIDAY. SLOWLY...BUT SURELY...COOLER AND EVENTUALLY DRIER AIR WILL FILTER IN VIA A NORTHERLY WIND BY FRIDAY. H8 TEMPS WILL COOL FROM THEIR CURRENT HIGH TEENS RANGE...TO ABOUT 10C LOCALLY. WITH SPRAWLING HIGH PRESSURE BUILDING IN...WE STILL ARE LOOKING FOR A FANTASTIC LABOR DAY WEEKEND WITH WALL TO WALL SUNSHINE AND TEMPERATURES AT OR SLIGHT BELOW NORMAL. SATURDAY AND SUNDAY. && .LONG TERM /MONDAY THROUGH WEDNESDAY/... GOOD WEATHER SHOULD LAST INTO LABOR DAY AS THE SURFACE ANTICYCLONE DEPARTS TO OUR SOUTHEAST. MEANWHILE...THE NEXT CANADIAN COLD FRONT WILL EAGERLY AWAIT TO PRANCE SOUTHWARD ACROSS OUR REGION MONDAY NIGHT. THERE IS SOME SLIGHT CONCERN THAT ISOLATED CONVECTION MIGHT DEVELOP TO OUR NORTH LATE MONDAY. THE BEST SURFACE CONVERGENCE LOOKS TO STAY TO NORTH AND MOISTURE AHEAD OF THIS FRONT SHOULD BE MORE LIMITED THAN THE ON GOING FRONTAL PASSAGE. AFTER THE COLD FRONT MOVES THROUGH...ANOTHER CANADIAN HIGH PRESSURE AND GREAT WEATHER IS FORECAST TO RETURN TUESDAY INTO WEDNESDAY. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER THE SOUTHERN ADIRONDACKS AND ARE FORECAST TO MOVE TOWARD OUR TAF SITES. THE SCATTERED NATURE OF THE CONVECTION SUPPORTS A VCSH AND A CB IN THE CLOUD GROUP IN ALL AREAS INTO THIS EVENING. CONVECTION NOT WIDESPREAD ENOUGH TO PUT TEMPO IFR CEILINGS AND VISIBILITIES...BUT A BRIEF PERIOD OF IFR IS LIKELY IN THUNDERSTORMS...THE PROBABILITY FOR A DIRECT IMPACT ON THE AIRPORTS IS RELATIVELY LOW AT THIS TIME...AND AMENDMENTS WILL BE ISSUED IF/WHEN A THUNDERSTORM IS TRACKING TOWARD KGFL...KALB AND KPOU. SOME OF THESE STORMS COULD BRIEFLY APPROACH SEVERE LIMITS AND INCLUDE STRONG GUSTY WINDS TO 60 MPH AS WELL AS DIME SIZE HAIL. AFTER THE STORMS WIND DOWN LATER THIS EVENING...THE GROUND WILL BE LIGHT...THE CLOUDS COULD THIN ENOUGH ALONG WITH A LIGHT WIND TO PRODUCE SOME FOG ISSUES ESPECIALLY AT KGFL WHERE IT COULD BRIEFLY GO DOWN TO IFR. AFTER SUNRISE...CEILINGS AND VISIBILITIES WILL IMPROVE TO VFR AND WILL CONTINUE FOR THE REST OF THE DAY. WINDS TOMORROW WILL CONTINUE TO BE LIGHT NORTH TO NORTHEAST WITH NO ADDITIONAL AVIATION PROBLEMS FORESEEN. SAT THRU SUN...VFR...NO SIG WX. MON...VFR...ISOLATED THUNDERSTORMS...MAINLY NORTH. TUE...VFR NO SIG WX. && .FIRE WEATHER... A COLD FRONT WILL TRACK THROUGH THE REGION TONIGHT...AND HIGH PRESSURE WILL BUILD INTO THE REGION TOMORROW AND SATURDAY. RELATIVE HUMIDITIES WILL APPROACH 100 PERCENT TONIGHT...THEN FALL TO THE 40 TO 60 PERCENT RANGE TOMORROW AS DRIER AIR FILTERS INTO THE REGION. MORE RAPID DRYING WILL MOVIE INTO THE REGION TOMORROW NIGHT AND SATURDAY...WITH RELATIVE HUMIDITIES TOMORROW NIGHT IN THE 80 TO 95 PERCENT RANGE...AND 30 TO 50 PERCENT SATURDAY. WINDS WILL BE LIGHT NORTH TO NORTHEAST TONIGHT THROUGH SATURDAY. DRY WEATHER THE NORMAL RH DIURNAL TRENDS IS EXPECTED SUNDAY INTO MONDAY. && .HYDROLOGY... RIVERS CONTINUE LOW ACROSS THE REGION AS THE WEATHER HAS BEEN DRY OVER MOST OF THE REGION FOR THE LAST WEEK AND A HALF. SHOWERS AND THUNDERSTORMS THIS EVENING ARE NOT EXPECTED TO HAVE A SIGNIFICANT EFFECT AS MOST OF THE RAIN WILL JUST SOAK INTO THE GROUND. RAINFALL AMOUNTS WILL BE HIGHLY VARIABLE AND A FEW AREAS MAY EXPERIENCE HEAVY DOWNPOURS. LOCAL RAINFALL AMOUNTS MAY BE AROUND A HALF INCH...WHILE BASIN AVERAGE RAINFALL WILL BE LESS THAN A QUARTER INCH. THE SCATTERED RAINFALL THIS EVENING MAY BRIEFLY INCREASE THE FLOW ON SMALLER STREAMS AND RIVERS. HIGH PRESSURE WILL BUILD INTO THE REGION AND BRING DRY WEATHER FOR THE LABOR DAY WEEKEND. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...HWJIV NEAR TERM...HWJIV SHORT TERM...HWJIV LONG TERM...HWJIV AVIATION...NAS FIRE WEATHER...NAS HYDROLOGY...NAS AMENDED TO ADD INFO ON THE NEAR TEARM...A SEVERE WATCH ISSUED.
Hazardous weather outlook, Aug 30, 3:27 PM EDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 327 PM EDT THU AUG 30 2007 MAZ001-025-NYZ032-033-038>043-047>054-058>061-082>084-VTZ013>015- 311100- NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 327 PM EDT THU AUG 30 2007 ...SEVERE THUNDERSTORM WATCH 663 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN ADIRONDACKS...LAKE GEORGE SARATOGA REGION INTO SOUTHERN VERMONT...MOHAWK VALLEY...CAPITAL REGION...SCHOHARIE VALLEY...EAST CENTRAL CATSKILLS EAST INTO THE BERKSHIRES. .DAY ONE...THIS AFTERNOON AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN ACTIVATION IS REQUESTED FOR IN NEW YORK ALBANY...COLUMBIA... FULTON...GREENE...HAMILTON...HERKIMER...MONTGOMERY...RENSSELAER... SARATOGA...SCHENECTADY...SCHOHARIE...WARREN AND WASHINGTON COUNTIES. IN VERMONT...BENNINGTON AND WINDHAM. AND IN MASSACHUSETTS...BERKSHIRE. CTZ001-013-NYZ063>066-311100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-WESTERN ULSTER- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 327 PM EDT THU AUG 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ULSTER...DUTCHESS AND LITCHFIELD COUNTIES. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS WILL OCCUR INTO THIS EVENING. SOME STORMS MAY BECOME STRONG PRODUCING GUSTY WINDS AND SMALL HAIL. THE STORMS WILL MOVE EASTERLY AT 15 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 30, 3:51 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 351 PM EDT THU AUG 30 2007 NYZ043-302015- NORTHERN WASHINGTON NY- 351 PM EDT THU AUG 30 2007 ...A STRONG THUNDERSTORM IN WASHINGTON COUNTY... AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...UP TO HALF INCH HAIL...FREQUENT LIGHTNING...HEAVY RAIN AND WIND GUSTS TO 40 MPH. THIS STORM WAS LOCATED NEAR COMSTOCK...OR ABOUT 8 MILES SOUTH OF WHITEHALL...AND MOVING NORTHEAST AT 5 MPH. THE THUNDERSTORM WILL BE NEAR... COMSTOCK BY 400 PM EDT 7 MILES SOUTH OF WHITEHALL AND 8 MILES NORTHWEST OF GRANVILLE BY 415 PM EDT
Special weather statement, Aug 30, 4:48 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 448 PM EDT THU AUG 30 2007 NYZ043-302115- NORTHERN WASHINGTON NY- 448 PM EDT THU AUG 30 2007 ...A STRONG THUNDERSTORM STILL IN WASHINGTON COUNTY... AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...UP TO HALF INCH HAIL...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR WHITEHALL... OR ABOUT OVER WHITEHALL...AND MOVING EAST AT 15 MPH. THIS AREA IS UNDER A FLOOD ADVISORY. MORE RAIN COULD PRODUCE MORE LOCALIZED FLOODING. THE THUNDERSTORM WILL BE NEAR... EAST WHITEHALL BY 500 PM EDT LOW HAMPTON BY 505 PM EDT HAMPTON BY 510 PM EDT HWJIV
Special weather statement, Aug 30, 4:57 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 457 PM EDT THU AUG 30 2007 NYZ052-302130- EASTERN ALBANY NY- 457 PM EDT THU AUG 30 2007 ...A STRONG THUNDERSTORM IN ALBANY COUNTY... AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING HALF INCH HAIL...HEAVY RAIN AND FREQUENT CLOUD TO LIGHTNING. THIS STORM WAS LOCATED NEAR COLONIE...OR ABOUT OVER COLONIE...AND MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... ALBANY BY 505 PM EDT LOUDONVILLE BY 510 PM EDT LATHAM AND MENANDS BY 515 PM EDT WATERVLIET BY 520 PM EDT GREEN ISLAND AND COHOES BY 525 PM EDT HWJIV
Special weather statement, Aug 30, 5:28 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 528 PM EDT THU AUG 30 2007 NYZ052-302200- EASTERN ALBANY NY- 528 PM EDT THU AUG 30 2007 ...ANOTHER STRONG THUNDERSTORM IN ALBANY COUNTY... AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS UP TO 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR DELMAR...OR ABOUT OVER DELMAR...AND MOVING EAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR... MENANDS BY 535 PM EDT WATERVLIET BY 540 PM EDT THIS STORM COULD BECOME SEVERE. HWJIV
Local storm report, Aug 30, 5:57 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
557 PM EDT THU AUG 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG BRUNSWICK 42.74N 73.56W
08/30/2007 RENSSELAER NY LAW ENFORCEMENT
MULTIPLE TREES AND WIRES DOWN
&&
KGSSpecial weather statement, Aug 30, 5:59 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 559 PM EDT THU AUG 30 2007 NYZ043-084-302230- NORTHERN WASHINGTON NY-SOUTHERN WASHINGTON NY- 559 PM EDT THU AUG 30 2007 ...A LINE OF STRONG THUNDERSTORMS CONTINUES IN WASHINGTON COUNTY... AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL... WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM GRANVILLE TO HARTFORD TO HUDSON FALLS...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF FAIR HAVEN TO 10 MILES SOUTH OF WHITEHALL TO HUDSON FALLS...AND MOVING SOUTHEAST AT 10 MPH. THUNDERSTORMS WILL BE NEAR... HARTFORD BY 605 PM EDT GRANVILLE BY 620 PM EDT ADDITIONAL RAINFALL COULD CAUSE ADDITIONAL LOCALIZED PONDING OF WATER ON ROADWAYS. HWJIV
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 2:38 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 52 min |
| Aug 30, 3:31 PM EDT | Severe Thunderstorm Warning | ALY | Warren | 59 min |
| Aug 30, 5:21 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 54 min |
| Aug 30, 6:46 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 59 min |
| Aug 30, 7:00 PM EDT | Severe Thunderstorm Warning | ALY | Greene | 27 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.